A method of minimization with nonlinear transformation of coordinates
Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 556-560
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_3_a9,
author = {N. N. Redkovskii},
title = {A method of minimization with nonlinear transformation of coordinates},
journal = {Doklady Akademii Nauk},
pages = {556--560},
year = {1986},
volume = {288},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a9/}
}
N. N. Redkovskii. A method of minimization with nonlinear transformation of coordinates. Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 556-560. http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a9/